# SDR R61A201308130780

- Difficulty date: August 13, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT PACK DUCT SUPPORT BRACKET CRACKED. MX R & R LT PACK DUCT SUPPORT BRACKET IAW SRM 51-41-01,
